Linear independence of logarithms of certain rational numbers
Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 74-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_3_a9,
author = {V. N. Sorokin},
title = {Linear independence of logarithms of certain rational numbers},
journal = {Matemati\v{c}eskie zametki},
pages = {74--79},
year = {1989},
volume = {46},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a9/}
}
V. N. Sorokin. Linear independence of logarithms of certain rational numbers. Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 74-79. http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a9/